# SDR USAABB98086

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Selector
- Part number: 1305027
- Condition: Failed
- Location: Cockpit
- Part time: 7,914 hours
- Stage of operation: DE
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

PHL - FLT 480 - EN ROUTE MCO-PHL - APPROXIMATELY 100 MILES SOUTH OF PHL AND DESCENDING THROUGH FL 240, CREW EXPERIENCED AN AUTO-PRESSURIZATION FAILURE ON BOTH SYSTEMS.  CREW PERFORMED AN EMERGENCY DESCENT TO CONTROL THE CABIN ALTITUDE.  FLIGHT CONTINUED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE INDICATOR PANEL AND THE CABIN PRESSURE SELECTOR PANEL.  (M)
